# SDR 2LCF201902152001

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N418LA
- Make and model: Boeing 767316F
- Aircraft serial: 34246
- Aircraft time: 57,425 hours, 19,858 cycles
- Engine: Ge CF680C2B6F
- Engine time: 19,455 hours, 5,412 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 9 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  WAS PRESENTED WITH EICAS MESSAGE 27 90 14 00 LE SLAT ASYM, WHICH FORCED THE CREW TO RETURN THE AIRCRAFT TO DEPARTURE.  AFTER THE RETURN OF THE AIRCRAFT,  CARRIED OUT IN THE FIM TASK 27-81 FAULT TREE 809. THE CLEANING IS PERFORMED AND THE SENSOR S303 OF LE SLAT # 9 INBD IS SECURED. OPERATIONAL TEST IS PERFORMED WITH SATISFACTORY RESULT. THE AIRCRAFT IS RETURNED TO A SERVICE WITHOUT FAILURES LATER.
